Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Having dysfunction of gall bladder and taking Ursetor. Will Panlipase tablet reduce cholesterol as well as blood Sugar?

User rating for this question
Very Good
Answered by

Gastroenterologist
Practicing since : 1996
Answered : 1797 Questions
Question
Hi Doctor.

Will Panlipase tablet reduce Cholestrol as well as Blood Sugar. There is a dysfunction of my Gall Baldder and Doctor has prescribed this medicine along with Ursetor 300
Posted Sat, 7 Sep 2013 in Digestion and Bowels
 
 
Answered by Dr. Ratnakar Kini 24 minutes later
Hi,

Panlipase contains pancreatic enzymes. It is taken in pancreatic exocrine insufficiency (PEI), wherein digestion is affected because of damage to pancreas. It does not reduce cholesterol or blood sugar. It is not helpful for gallbladder function dysfunction too.

Discuss with your doctor whether he has prescribed it with the diagnosis of pancreatic exocrine insufficiency in mind.

Let me know if I can assist you further.

Regards,
Dr.Ratnakar Kini
Above answer was peer-reviewed by
 
Follow-up: Having dysfunction of gall bladder and taking Ursetor. Will Panlipase tablet reduce cholesterol as well as blood Sugar? 2 hours later
Dear Dr XXXXXXX

Many thanks for your message of below. My Doctor has also prescribed Ursetor 300. Is this for GB.

Thks n Rgds
 
 
Answered by Dr. Ratnakar Kini 12 hours later
Hi,

Yes, it is for gallbladder issue as you are prone to develop GB stones.

Let me know if I can assist you further.

Regards,
Dr.Ratnakar Kini
Above answer was peer-reviewed by
 
Follow-up: Having dysfunction of gall bladder and taking Ursetor. Will Panlipase tablet reduce cholesterol as well as blood Sugar? 55 minutes later
Dear Doctor,

Thanks for your prompt reply.

The Nuclear Medicine test shows GB function of only 30%. Doctor has prescribed both Panlipase and Ursetor 300. How can GB dysfunction problem be solved once for all or does it remain throughout my life?
Dear Doctor,

One more thing. I have AF also and Doctor has prescribed Diltiact cream. I do not know how to use it?

Thks n Rgds
XXXX
 
 
Answered by Dr. Ratnakar Kini 3 hours later
Dear XXXXXXX Ayyar,

I am happy that you have got answers for all the other questions and have decided to ask more.

You GB Ejection fraction are lower than the optimal value. So you are more prone for cholecystitis (inflammation of GB), bile stasis and stone formation. Sometimes removal of gallbladder is advised if the ejection fraction is very low. You can discuss with your doctor about removing it laparoscopic XXXXXXX and you may get relief once for all.

Regarding the other question, kindly clarify whether by AF you mean atrial fibrillation (because the topical form of diltiact is used only for anal fissure).

Regards,
Dr.Ratnakar Kini
Above answer was peer-reviewed by
 
Follow-up: Having dysfunction of gall bladder and taking Ursetor. Will Panlipase tablet reduce cholesterol as well as blood Sugar? 6 hours later
Dear Doctor,

Many thanks for your reply of above. Actually too many things has happened with my health and I am just trying to form a regime of strict control i.e no other way other than to completely change my life style. Your replies are helping me a lot.

I mean AF as Anal Fissure.

Thks n Rgds
XXXX

Dear Dr XXXXXXX

What are the side effects of Panalipase and Ursetor 300.

Sorry to bother you.

Thks n Rgds
XXXX
 
 
Answered by Dr. Ratnakar Kini 20 minutes later
Dear Mr XXXXXXX

For relief from anal fissures four things need to be done -

1. Eat high fiber diet and drink plenty of fluids which will help ease your bowel movements
2. Take fiber supplements. Many different brands are available in the market
3. Do sitz bath. This involves sitting in a tub of warm water for 10 minutes twice a day so the anal part touches the warm water. This relieves symptoms of anal fissure
and finally
4. Applying diltiact over the anal verge. This will relax the anal sphincter ( which has become tight in anal fissure).

Regarding the side effects -
The side effects of panlipase are -stomach upset, nausea, vomiting and allergic reactions.
Ursetor is a very safe medication and its side effects include nausea, vomiting and loose stools.

Regards,
Dr.Ratnakar Kini
Above answer was peer-reviewed by
 
Follow-up: Having dysfunction of gall bladder and taking Ursetor. Will Panlipase tablet reduce cholesterol as well as blood Sugar? 10 days later
Hi Doctor,

Actually I underwent Angioplasty in April this year. Because of this I am taking Brillianta, Diovan, Concor and Aspirin. THis is apart from Janumet and Crestor. Because of these many tablets, Cardio Doctor advised me to tame Pantazole and since I was taking Raciper D for quite some time, Doctor advised me to change to Raciper D.

Since I had server stomach upset (i.e constipation, flatulance and stinking smell during stools and gas, I went to Gastro. He did the nuclear test and advised Panlipase and Ursetor (all dtls are in above communication). He also advised me to stop Racifer D.

Now for the past 1 week I am having severe flatulance and like yesterday I felt as if I am pain in Heart (just like I faced in April which forced me to go to Hospitla where 2 blocks were found in RCA). I just took Glaviscon to reduce the gas but the heartburn and gas continues.

Can you kindly advise me on what to do please?
 
 
Answered by Dr. Ratnakar Kini 31 hours later
Brief Answer:
You may have to start taking Raciper D again.

Detailed Answer:
Hi,
Thanks for contacting me again.
The heartburn is due to acid reflux.
You may have to start taking Raciper D again.

Increased flatulence could occur due to infection and malabsorption.
Get a stool analysis done to rule out infection. You are already on digestive enzymes ( panlipase). Continue taking the enzyme supplements.

I hope that answers your question.
Let me know if I can assist you further.
Regards,
Dr.Ratnakar Kini
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Procedures

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor